Publications of Jeffrey Leon

Joe Fields, Philippe Gaborit, Jeffrey S. Leon and Vera Pless.  All self-dual $Z_ 4$ codes of length $15$ or less are known.  IEEE Trans. Inform. Theory, 44(1):311--322, 1998. MR1486672
Vera Pless, Jeffrey S. Leon and Joe Fields.  All $Z_ 4$ codes of type II and length $16$ are known.  J. Combin. Theory Ser. A, 78(1):32--50, 1997. MR1439631
Jeffrey S. Leon.  Partitions, refinements, and permutation group computation.  In Groups and computation, II (New Brunswick, NJ, 1995), pages 123--158.  Amer. Math. Soc., Providence, RI, 1997. MR1444135
Vera Pless, Vladimir Tonchev and Jefferey Leon.  On the existence of a certain $(64,32,12)$ extremal code.  IEEE Trans. Inform. Theory, 39(1):214--215, 1993. MR1211498
Noboru Ito, Jeffrey S. Leon and Judith Q. Longyear.  Hadamard tournaments of order $23$.  Math. J. Okayama Univ., 35:1--15 (1995), 1993. MR1329908
Jeffrey S. Leon.  Permutation group algorithms based on partitions. I. Theory and algorithms.  J. Symbolic Comput., 12(4-5):533--583, 1991. MR1146516
Jeffrey S. Leon.  A probabilistic algorithm for computing minimum weights of large error-correcting codes.  IEEE Trans. Inform. Theory, 34(5, part 2):1354--1359, 1988. MR987685
Vera Pless, John Myron Masley and Jeffrey S. Leon.  On weights in duadic codes.  J. Combin. Theory Ser. A, 44(1):6--21, 1987. MR871385
Jeffrey S. Leon.  Computing automorphism groups of combinatorial objects.  In Computational group theory (Durham, 1982), pages 321--335.  Academic Press, London, 1984. MR760667
Jeffrey S. Leon, John M. Masley and Vera Pless.  Duadic codes.  IEEE Trans. Inform. Theory, 30(5):709--714, 1984. MR781267
Noboru Ito and Jeffrey S. Leon.  An Hadamard matrix of order $36$.  J. Combin. Theory Ser. A, 34(2):244--247, 1983. MR692831
J. S. Leon, V. Pless and N. J. A. Sloane.  Self-dual codes over ${\rm GF}(5)$.  J. Combin. Theory Ser. A, 32(2):178--194, 1982. MR654620
Jeffrey S. Leon.  Computing automorphism groups of error-correcting codes.  IEEE Trans. Inform. Theory, 28(3):496--511, 1982. MR672885
Noboru Ito, Jeffrey S. Leon and Judith Q. Longyear.  Classification of $3-(24,\,12,\,5)$ designs and $24$-dimensional Hadamard matrices.  J. Combin. Theory Ser. A, 31(1):66--93, 1981. MR626442
Jeffrey S. Leon, Vera Pless and N. J. A. Sloane.  On ternary self-dual codes of length $24$.  IEEE Trans. Inform. Theory, 27(2):176--180, 1981. MR633414
Jeffrey S. Leon.  On an algorithm for finding a base and a strong generating set for a group given by generating permutations.  Math. Comp., 35(151):941--974, 1980. MR572868
Jeffrey S. Leon.  Finding the order of a permutation group.  In The Santa Cruz Conference on Finite Groups (Univ. California, Santa Cruz, Calif., 1979), pages 511--517.  Amer. Math. Soc., Providence, R.I., 1980. MR604630
Jeffrey S. Leon.  An algorithm for computing the automorphism group of a Hadamard matrix.  J. Combin. Theory Ser. A, 27(3):289--306, 1979. MR555799
Deborah Bergstrand, Fred Favor, Thomas Grace, Jeffrey Leon and Vera Pless.  Verification of the isomorphism of two groups.  In Second International Conference on Combinatorial Mathematics (New York, 1978), pages 595--596.  New York Acad. Sci., New York, 1979. MR556071
Jeffrey S. Leon and Charles C. Sims.  The existence and uniqueness of a simple group generated by $\{3,4\}$-transpositions.  Bull. Amer. Math. Soc., 83(5):1039--1040, 1977. MR0444765
Jeffrey S. Leon.  Groups of order $p^{a}q^{b}r^{2}$.  J. Algebra, 49(1):46--62, 1977. MR0463283
Jeffrey S. Leon.  On the irreducible characters of a simple group of order $2^{41}\cdot 3^{13}\cdot 5^{6}\cdot 7^{2}\cdot 11\cdot 13\cdot 17\cdot 19\cdot 23\cdot 31\cdot 47$.  In Proceedings of the Conference on Finite Groups (Univ. Utah, Park City, Utah, 1975), pages 285--299.  Academic Press, New York, 1976. MR0401890
Jeffrey S. Leon.  On simple groups of order $2^{a}3^{b}7^{c}$ containing a cyclic Sylow subgroup.  J. Algebra, 28:326--341, 1974. MR0335623
Jeffrey S. Leon and David B. Wales.  Simple groups of order $2^{a}3^{b}p^{c}$ with cyclic Sylow $p$-groups.  J. Algebra, 29:246--254, 1974. MR0338153
Jeffrey S. Leon.  On solving the degree equations in $\pi $-groups.  In Finite groups '72 (Proc. Gainesville Conf., Univ. Florida, Gainesville, Fla., 1972), pages 108--115. North-Holland Math. Studies, Vol. 7.  North-Holland, Amsterdam, 1973. MR0354842
Jeffrey S. Leon.  On simple groups of order $2^{a}3^{b}5^{c}$ containing a cyclic Sylow subgroup.  J. Algebra, 21:450--457, 1972. MR0308254
update this page
HTML 5 CSS FAE
UIC LAS MSCS > people > publications